Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Mayer-Vietoris sequences for complexes of differential operators


Authors: A. Andreotti, C. D. Hill, S. Łojasiewicz and B. Mackichan
Journal: Bull. Amer. Math. Soc. 82 (1976), 487-490
MSC (1970): Primary 58G99, 35N10, 35N15; Secondary 35A10
MathSciNet review: 0420742
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Andreotti, C. D. Hill, S. -Łojasiewicz and B. MacKichan, Complexes of differential operators (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58G99, 35N10, 35N15, 35A10

Retrieve articles in all journals with MSC (1970): 58G99, 35N10, 35N15, 35A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14068-2
PII: S 0002-9904(1976)14068-2